Get your Health question answered in 3 easy steps

137 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes abdominal pain and bloating?

Answered by
Dr.
Dr. Rakesh Madhyastha

Nephrologist

Practicing since :2009

Answered : 4361 Questions

default
Posted on Mon, 11 Aug 2014 in Digestion and Bowels
Question: I've had an abdominal soreness for almost three days now. I feel bloated & stuffed even when I don't eat, but most of all it feels sore when ever I move or roll over while I'm lying down. It also hurts slightly to press by belly, especially to my lower left. I don't feel nauseous. My bowel movements have been pretty normal (twice a day) but sometimes I feel like I have to eliminate but can't. No diarhea. No specifically hard stools either. One description is that it feels like I sprained my stomach. Any ideas?
doctor
Answered by Dr. Rakesh Madhyastha 2 hours later
Brief Answer:
Acute Gastro enteritis

Detailed Answer:
Hello

Thanks for the query

It looks like you are suffering from acute gastro enteritis ( dyspepsia + colitis). Your gastroenteritis symptoms seem to be benign and should resolves over a period of time. Here are my recommendations to you that will fasten the recovery.

1. Tab Pantoprazole with ondansetron to be taken twice daily before food. Both these are prescription only drugs which your local doctor will know.
2. Probiotics like Sporolac to be taken three times daily
3. If you feel constipated syp duphalac will help
4. Avoid greasy food, milk and milk products
5. Drink plenty of water ( 8 glasses per day)
6. Approach a gastro enterologist if symptoms don't improve.

I hope I was of help, if you have any further queries please get back to me

I wish you good health and a speedy recovery

Regards
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  

Recent questions on  Duphalac

doctor1 MD

Hi..I have been diagnosed with colitis cystica profunda recently...after that my GI doctor told me no surgery is needed as of now...and gave me some medications which include fibre powder ...and sucralfet and one other enema....while my doctor was taking the decision based on my MRI report...he asked me to take Duphalac(lactulose)...which he replaced later with fibre powder named GUSH....NOW MY PROBLEM is..... even after taking the fibre powder I have to pass motion 4-5 times in the morning...as my doctor told me not to strain that is the only way...i feel ok after passing motion...though after passing motion I feel little bit dizzy every time ...which goes away...after 1 or 2hr..sometime end of anus get torn and I feel burning feeling inside..though blood does not come out instantly....but after someday lot of dense blood will come out....now I am not able to understand whether the blood is due to torn anus or coming out from some where inside....also why I am feeling dizzy after passing motion...could this be the effect of fibre powder because that was not there when I was taking lactulose...Please suggest me something because I am going nuts about this...also can this decease lead to colon cancer?

doctor1 MD

Hi, Dr. My PCP put me on 5,000 units of vitamin D a few months ago due to severe fatigue every day. For a few days I took 1000 units of vit. D at bedtime also. Then I was feeling quite a bit better. However, my dr. Said Not to do the extra 1,000...

doctor1 MD

Sir, i am 52 yrs. old male suffering with high gas problem.I don't have gallblader which has been operated last year.I am having gamma gt counting 125 and also a fatty liver.I have stopped drinking. I am having a small oesophageal polyp at lower oesophagus.A colonoscopy has been done which shows flat sigmoid colonic polyp small internal haemorrhoids +.Ultra sound report shows liver normal size and contour, Pancreas normal in size and contour. No fluid collection, Spleen normal, Kidneys normal, Urinary bladder normal.Conclusion: Ultra sound findings are fatty infiltration of liver, no focal lesion. my height is 5 feet 7 inch and weight is 65 kg.At pesent, i am taking following medicines as prescribed by AIG / Hyderabad for last 10 days:
1. Sompraz IT - 1 cap. daily before breakfast
2. Ursocol 300 - 1 x 2 daily after food
3. Antoxid - 1 tab. daily after lunch
4. Natidine 150 - 1 tab. daily before dinner
5. Duphalac 15ml. - daily after dinner

Every day i am still having restless nigth with stomach heaviness and uneasiness with upward thrust of gas chocking my breath due to which i cannot lay down on my bed. I am feeling frustrated with my problem.The problem arises only when i go bed to sleep.Please advice me accordingly regarding my diet and medicine,etc.Please help me to get relief from this trouble.Please mail me at YYYY@YYYY

doctor1 MD

Hi Doctor, My wife is suffering from constipation after delivery and it has been 6 months postpartum. It started 2 weeks after the delivery. She is taking duphalac stool softener and still have issues sometimes. Can you please guide us what could...

doctor1 MD

I am suffering with actute acidty problem. Immediately after eating food my stomach bloats, I face actue discomfort as air does not come out. mostly my mouth remains dry and bitter. Sometimes I get burning sensation. Though motion is not hard, incomplete feeling in passing stools. medicine prescribed were ganaton 50mg, nexpro rd 40, & duphalac. Doctor please tell me are there any side effects.

doctor1 MD

my dad just had angiogram few days ago and has been discharged from the hospital. He has been on several drugs and now is constipated. Please advise is there something safe that can take to solve this? is it safe for him to take anema? what about duphalac? his sugar level is on the high side (which is 8 )today but he is not a diabetic..

doctor1 MD

For severe constipation when medicines like Duphalac and cremafin are not providing any comfort is it alright to go for enema?